# SDR GTIA20120323389

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 22,593 hours, 10,880 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PASSENGER DOOR,  ASSIST ACTUATOR PRESSURE INDICATOR LESS THAN 1100 PSI ON DIAL GAUGE.  SERVICED L1  DOOR PASSENGER DOOR ASSIST WITH NITROGEN IAW AMM 52-10-00-614-001-A.  NO LEAKS DETECTED.
